# SDR ASAA2022041337981

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 28,832 hours, 9,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AREA EXIT LIGHT COVER WILL NOT STAY ON. GROUNDED - YES. RESECURED R2 EXIT LIGHT COVER.
